Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 2, Pages 85-98

Semi-precontinuous functions and properties of generalized semi-preclosed sets in topological spaces

Department of Mathematics, KLE Society's, G. H. College, Haveri 581110, Karnataka, India

Received 12 June 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Abdullah M. Abdul-Jabbar, and Shayda Sh. Ahmad, “P(θ, s)-continuous and Pθs-continuous functions related with some types of continuity and openness,” AIP Conference Proceedings, vol. 1888, 2017. View at Publisher · View at Google Scholar
  • Heyam H. Al-Jarrah, Abdo Qahis, and Takashi Noiri, “Strongly β-Lindelöf spaces,” JP Journal of Geometry and Topology, vol. 20, no. 4, pp. 317–332, 2017. View at Publisher · View at Google Scholar